Jump to content

Photo

red mark turning black

vitamin a red mark

This topic has been archived. This means that you cannot reply to this topic.
10 replies to this topic

#1 shahshai

shahshai

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 16-December 04

Posted 09 May 2005 - 07:45 PM

HI,

Wanted some help: I have a red mark that overnight turned black. Is this a good thing or a bad thing? I'm currently using BP and some vitamin A cream (at night)...


Any help is appreciated,
S.

#2 Zerglings200

Zerglings200

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 144
    Likes: 0
About Me
  • Joined: 24-October 04

Posted 10 May 2005 - 12:59 PM

maybe u want to quit BP
coz i quited long time ago~

#3 Minnym0use

Minnym0use

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 795
    Likes: 0
About Me
  • Joined: 18-February 05

Posted 10 May 2005 - 01:01 PM

QUOTE(shahshai @ May 9 2005, 08:45 PM)
HI,

Wanted some help: I have a red mark that overnight turned black. Is this a good thing or a bad thing? I'm currently using BP and some vitamin A cream (at night)...
Any help is appreciated,
S.

View Post


Are you by any chance on minocycline?

#4 broken

broken

    Junior Member

  • Members
  • Posts & Likes
    Posts: 42
    Blog Entries: 1
    Likes: 0
About Me
  • Joined: 09-December 04

Posted 10 May 2005 - 03:43 PM

i was on mino no black marks but redmarks are taking their time :~(

#5 shahshai

shahshai

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 0
About Me
  • Joined: 16-December 04

Posted 10 May 2005 - 07:14 PM

I was on tetracylin which caused those redmarks, but stopped taking tetra abt a month ago...but i'v continued to use BP. Two days ago i noticed a black mark that appread were a red mark was, it seems to be deep (maybe a blood clot??)

S.

#6 keisha

keisha

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 735
    Gallery Images: 1
    Likes: 1
About Me
  • Joined: 20-March 05

Posted 10 May 2005 - 11:05 PM

please stop using BP as soon as possible.

#7 Leopardskinny

Leopardskinny

    leopardskinny

  • Veteran Members
  • Posts & Likes
    Posts: 959
    Gallery Images: 2
    Likes: 0
About Me
  • Joined: 25-February 05

Posted 12 May 2005 - 02:56 AM

I think you should go to your doctor or dem to get that checked out- just to be on the safe side.

#8 myredmarks

myredmarks

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 55
    Likes: 0
About Me
  • Joined: 11-May 05

Posted 12 May 2005 - 03:16 AM

dont overdose wutever u r doin. my guess is u burnt it. but it will heal just dnt do nyhting oderwise it will leve a scar

#9 topoftheorange

topoftheorange

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 12-May 05

Posted 13 May 2005 - 12:44 PM

You can deffinetly stop using bp on that one. The same thing happened to me. I had a red mark that turned a purplely black color like a bruise. It was about the size of a nickel eusa_boohoo.gif I tried a lot of lotion and crap on the first day but it didn't do anything. Damn that was bad everybody kept asking me who punched me and if I ran into something. on the 3rd day I got pissed of so I just left it alone. It got really dry and started peeling. Once the skin peeled off (with some help from me) all that was left was a slightly pink mark underneath.

#10 ndmgal

ndmgal

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 390
    Likes: 0
About Me
  • Joined: 16-February 05

Posted 13 May 2005 - 01:39 PM

yea my old red marks turned purply black. I think they stay red and the ones that scar turn a darker color. They are easier to peel away tho!

#11 BFGUITAR

BFGUITAR

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,834
    Likes: 0
About Me
  • Joined: 09-March 05

Posted 13 May 2005 - 09:01 PM

I thik they are caled pigments